# SDR P2EA98253

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 422 - MDW - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  ON TAXI IN OVERHEAT DETECTOR, NR 2 ENGINE CAME ON.  ENGINE SHUT DOWN.  (M)
